商品情報にスキップ
1 6

Kirkland

Kirkland Signature Aller-Fex Antihistamine 180 mg., 180 Tablets

Kirkland Signature Aller-Fex Antihistamine 180 mg., 180 Tablets

通常価格 $64.78 USD
通常価格 $79.99 USD セール価格 $64.78 USD
セール 売り切れ

Features:

  • Fexofenadine HCl 180 mg.
  • Compare to Allegra® Allergy Active Ingredient
  • #1 Allergist Recommended Active Ingredient
  • Indoor/Outdoor Allergy Relief
  • Non-Drowsy

Kirkland Signature Aller-Fex Packaging
The active ingredient in Aller-Fex® is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Aller-Fex® works for a full 24 hours.

Aller-Fex® is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older.

  • Non-drowsy. Aller-Fex® lets you take care of allergy symptoms so that you can keep up with your life.
  • Indoor/outdoor allergy relief of sneezing; runny nose; itchy, watery eyes & itchy nose or throat
  • Allergy medicine for relief of tough allergy symptoms
  • A single tablet relieves symptoms for a full 24 hours.
  • Gluten free

Shipping & Returns

Shipping is not included

詳細を表示する

    Customer Reviews

    Be the first to write a review
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)